# SDR SWIA201438867

- Difficulty date: July 27, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 28,160 hours, 16,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FORWARD FLASHLIGHT INOPERATIVE.  REPLACED FWD F/A FLASHLIGHT BATTERY IAW AMM.
